MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 6X175MM

ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 6X175MM
Model Number 530-06-175
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - patient kept dislocating so the surgeon decided that a hemi would be the best thing for the patient with the patient age.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 4.8 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to patient kept dislocating.The findings did not lead to a firm conclusion since the needed records were not made available at the time of this investigation.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 6X175MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key15738967
Report Number1644408-2022-01448
Device Sequence Number6225829
Product Code KWS
UDI-Device Identifier00888912168250
UDI-Public(01)00888912168250
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model Number530-06-175
Device Catalogue Number530-06-175
Device Lot Number404T1014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-00-436 LOT 919F1911; 508-00-436 LOT 919F1911; 510-99-000 LOT UNKNOWN; 520-56-322 LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale